# SDR USAA020242

- Difficulty date: June 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, FORWARD SERVICE DOOR, UPPER FORWARD FRAME CORNER AT STATION 294.5.  BLENDED OUT CRACK PER EA 74071.  (M)
